# SDR USAA2013032900009

- Difficulty date: March 27, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 59,579 hours, 39,174 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF OUT OF BDL, THE NR 2 TIRE FAILED WHICH DAMAGED THE LEFT INBOARD FLAP ASSEMBLY.   COMPLETED TIRE BURTS CONDITIONAL INSPECTION & MADE REPAIRS AS NECESSARY,
